# SDR TAMF20080017S

- Difficulty date: March 15, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- Aircraft time: 73,299 hours, 27,302 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING OB L/E RIB LOWER CHORD STA 779.44 AND 784.44. (2) RIBS WERE FABRICATED AND INSTALLED IAW P0214296 AND P0214326, AND DRAWINGS 114T2217 AND 114T2218 AND SRM 51-40-02 PG 1-7.
